• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Please help me

#2
Hi there, calm down. Hair falls out for all kinds of reasons. I've done CD and LL and havn'et had a problem, but I know others who have....talk to your councellor, they should be able to reassure....Hope all is well
 
#3
hi,

how long ago is it since u was last on it?

I would be surprised if the hairloss due to cd would happen within days of strting the diet x
 
#6
Your doing the right thing talking to your CDC. I can understand why this is worrying you. I really don't know that much about CD. Have read that its been a problem with some on VLCD. Your CDC will be able to advise you more. ((((hug))) Let us know how you get on.
 

KD

Gone fishing
#7
You wouldn't get hair loss as a result of a diet unless you had been on it a few months.

Probably best to pop off to the doctors to get it checked out.
 
#8
Hiya all i have spoken to cdc and she has reassured me that its fine and not the diet but it has slowed up now so onward and upward
 

SpaceAngel

I ate my willpower!
#10
I have heard that hairloss can be a side effect of a VLCD. Which in itself is a good thing as your hair will be back to normal when you stop the diet.
 


Similar threads